alexa Anaphylaxis to lidocaine with tolerance to articaine in a 12 year old girl.
Medicine

Medicine

Emergency Medicine: Open Access

Author(s): AlDosary K, AlQahtani A, Alangari A

Abstract Share this page

Abstract True allergic reactions to local anesthetics are extremely rare and constitute less than 1\% of all reactions. In addition, many of those allergic reactions are caused by the preservative constituents of the local anesthetics. Here we report a 12 year old girl with anaphylaxis to lidocaine (an amide local anesthetic) on two occasions. The allergy was confirmed by positive skin prick test to the drug. Skin testing and challenge to another amide local anesthetic (articaine) were negative. Subsequently, its use was well tolerated in a dental procedure. Up to our knowledge, this is the first report of a patient who is allergic to lidocaine and tolerant to articaine.
This article was published in Saudi Pharm J and referenced in Emergency Medicine: Open Access

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords